The cyclizer function on permutation groups

C C Fiddes, G C Smith

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)53
Number of pages1
JournalIrish Mathematical Society Bulletin
Volume56
Publication statusPublished - 2005

Cite this

The cyclizer function on permutation groups. / Fiddes, C C; Smith, G C.

In: Irish Mathematical Society Bulletin, Vol. 56, 2005, p. 53.

Research output: Contribution to journalArticle

@article{da9430f7f85d4e3c85cb078d41dbbdf6,
title = "The cyclizer function on permutation groups",
author = "Fiddes, {C C} and Smith, {G C}",
year = "2005",
language = "English",
volume = "56",
pages = "53",
journal = "Irish Mathematical Society Bulletin",

}

TY - JOUR

T1 - The cyclizer function on permutation groups

AU - Fiddes, C C

AU - Smith, G C

PY - 2005

Y1 - 2005

M3 - Article

VL - 56

SP - 53

JO - Irish Mathematical Society Bulletin

JF - Irish Mathematical Society Bulletin

ER -